MathSciNet Relay Station
MathSciNet bibliographic data
MR355766 49F22
Massari, Umberto Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in $R\sp{n}$. (Italian) Arch. Rational Mech. Anal. 55 (1974), 357–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement